Presence of sildenafil and tadalafil may interact with nitrates found in some prescription drugs, such as nitroglycerin, and may lower blood pressure to dangerous levels.
Dietary supplements containing ephedrine alkaloids pose a risk of serious adverse events, including heart attack, stroke, and death.
A slow or improper driveline changeover places certain patients at risk of serious injury or death.
Use or consumption of products containing SARMs and anabolic steroid-like substances may cause acute liver injury, which is known to be a possible harmful effect of using steroid containing products.
Unexpected stop in ventilation therapy may cause serious adverse health consequences, including death.
Health care professionals should continue to limit GBCA use to circumstances in which additional information provided by the contrast agent is necessary, and assess the necessity of repetitive MRIs with GBCAs.
Falsely lower test results may lead to improper patient management and treatment for lead exposure or poisoning.
Potential risks associated with balloon inflation and deflation difficulties include air embolism, additional intervention, thrombosis, and myocardial infarction.
New warnings, including a Boxed Warning, to be added to the canagliflozin drug labels.
Use or consumption of products containing anabolic steroids may cause acute liver injury. Abuse of anabolic steroids may cause other serious long-term adverse health consequences in men, women, and children.
An interruption in electrical connection may cause the pump to stop, which may lead to serious adverse health consequences, including death.
Loose connector may allow moisture to enter controller causing corrosion, electrical issues, reduced speaker volume and connection failures which could cause serious adverse health consequences, including death.
Tip splitting has the potential to lead to loss of device function. Tip separation may require medical intervention to retrieve a separated segment or may occlude blood flow to end organs.
Minor and serious injuries, including two patient deaths, following procedures that involved the use of non-Medtronic instruments with Medtronic's NavLock Tracker.